MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA APPLICATOR SINGLE 850NM 100MW; LAMP, INFRARED, THERAPEUTIC HEATING

DJO, LLC CHATTANOOGA APPLICATOR SINGLE 850NM 100MW; LAMP, INFRARED, THERAPEUTIC HEATING
Model Number 27840
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "power output is too high, getting 150mw (megawatts) on a 100mw applicator".There was no reported patient harm.No further information is currently available.
 
Additional Manufacturer Narrative
H3, h6: updated per evaluation report of returned device.Output power was decreased.Applicator was calibrated with a burn-in procedure.Output power was verified to meet device specifications.The device was successfully calibrated and passed full-functional tests as well as burn-in.

Brand Name
CHATTANOOGA APPLICATOR SINGLE 850NM 100MW
Common Device Name
LAMP, INFRARED, THERAPEUTIC HEATING
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista, ca
MDR Report Key9805355
Report Number3012446970-2020-00010
Device Sequence Number2704388
Product Code ILY
UDI-Device Identifier00888912293990
UDI-Public00888912293990
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27840
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1